September 29 – October 1

Atlanta, Georgia – Buckhead
Lenox Square

Featuring

Airway On Demand

William Rosenblatt, MD
Hands-On Experience

Register Now!
Quality Program by a Non-Profit Provider

Conference Highlights:

  • Affordable tuition rates
  • Nationally recognized faculty
  • Social events and networking
J.W. Marriott Buckhead

Location Highlights:

  • Across the street from Lenox MARTA station
  • Steps from Phipps Plaza & Legoland
  • Surrounded by fine dining, spas & nightlife

Additional Lodging Information

J.W. Marriott Buckhead

3300 Lenox Road NE, Atlanta, GA 30326
404.262.3344

Discounted Rates & Reservations

King or Double Standard Guest Room: $169/night
  • Subject to applicable state and local taxes (16% plus a $5 per night State of Georgia Hotel Motel fee).
  • Discounted Self-Parking: $21.00 per day
Book Online Now!

Reserve via phone: Call Marriott’s toll free number at (888) 236-2427 and identify yourself as a guest of the Georgia Association of Nurse Anesthetists.

Schedule of Events

Friday, September 29: 7 CE Credits

7 – 8 a.m.Exhibitor Hall Opens & Continental Breakfast
7:45 – 8 a.m.Welcome and Announcements
8 – 9 a.m.New AANA Guidelines for the Management of the Obstetric Patient - Clayton
9 – 10 a.m.What is New in Obstetric Anesthesia - Clayton
10 – 11 a.m.Stress Management – Zinder
11 a.m. – 12:30 p.m.Visit Exhibitors & Lunch on Own
12:30 – 1:30 p.m.Hypnosis as an Adjunct to Surgery - Zinder
1:30 – 2:30 p.m.Anesthesia for Patients with Rare and Co-existing Diseases - Wiltse
2:30 – 3 p.m.Visit Exhibitors & Refreshment Break
3 – 4 p.m.Preoperative Risk Assessment for Patients with Cardiac Disease - Wiltse
4 – 5 p.m.Dan Ebald Memorial Lectures
5 – 6:30 p.m.GANA Meet and Greet: Light Fare, Cash Bar

Saturday, September 30: 7.5 CE Credits

7 – 8 a.m.Exhibitor Hall Opens & Continental Breakfast
7:45 – 8 a.m.Welcome and Announcements
8 – 9 a.m.Perianesthesia Management of Heart Failure – Mund
9 – 10 a.m.Fluid Responsiveness: Cultivate your Curves – Mund
10 – 10:30 a.m.Visit Exhibitors & Refreshment Break
10:30 – 12 p.m.Airway Didactic (1.5 Hours) - Rosenblatt
12 – 1:45 p.m.Business Luncheon & Awards – 1 hour, 45 minutes
1:45 p.m.GANA Board Organizational Meeting
1:45 – 3:45 p.m.Airway Didactic (2 Hours) - Rosenblatt
3:45 – 4 p.m.Visit Exhibitors & Refreshment Break
4 – 6 p.m.Airway Didactic (2 Hours) – Rosenblatt

Sunday, October 1: 5.5 CE Credits

7 – 8 a.m.Continental Breakfast
7:45 – 8 a.m.Welcome and Announcements
8 – 9 a.m.AANA Update – Weiner

Division into hands-on groups. (Attendees are divided into two groups to maximize the hands-on experience)

Group A

9 – 10:30 a.m.Airway Workshop - Rosenblatt
10:30 – 11 a.m.Break
11 a.m. – 1 p.m.Big Data & Healthcare Futurism - Pabalate

Group B

9 – 11 a.m.Big Data & Healthcare Futurism - Pabalate
11 – 11:30 a.m.Break
11:30 a.m. – 1 p.m.Airway Workshop - Rosenblatt

1 – 2 p.m.Enhanced Recovery: Changing How We Do Things - Weiner

This program has been prior approved by the American Association of Nurse Anesthetists for 20.00 Class A CE credits; Code Number 1035165; Expiration Date 10/1/2017.

If a registrant cancels his or her registration on or before close of business September 22, 2017, a refund will be issued less a processing fee of $150.00. All cancellation requests must be made in writing to Laura Moritz at Association Meeting Planners via email (Laura@AssociationMeetingPlanners.com) and are honored by date sent. If the program is cancelled by GANA, a full refund will be issued to paid registrants. GANA assumes no responsibility for penalties imposed by airlines, hotels or other suppliers for delays and or cancellations.

Become an Exhibitor